Table of Contents
Algebra
Volume 2013 (2013), Article ID 452862, 3 pages
http://dx.doi.org/10.1155/2013/452862
Research Article

On -Cogenerated Commutative Unital -Algebras

Department of Mathematics, Yasouj University, Yasouj, Iran

Received 22 November 2012; Accepted 17 May 2013

Academic Editor: Xueqing Chen

Copyright © 2013 Ehsan Momtahan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Gillman and M. Jerison, Rings of Continuous Functions, Springer, New York, NY, USA, 1976. View at MathSciNet
  2. E. Momtaham, “Algebraic characterization of dense-separability among compact spaces,” Communications in Algebra, vol. 36, no. 4, pp. 1484–1488, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  3. M. Motamedi, “a-Artinian modules,” Far East Journal of Mathematical Sciences, vol. 4, no. 3, pp. 329–336, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Engelking, General Topology, vol. 6 of Sigma Series in Pure Mathematics, Heldermann, Berlin, Germany, 2nd edition, 1989. View at MathSciNet
  5. R. Levy and R. H. McDowell, “Dense subsets of βX,” Proceedings of the American Mathematical Society, vol. 50, pp. 426–430, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. R. Munkres, Topology, Prentice Hall, Upper Saddle River, NJ, USA, 2nd edition, 2000.
  7. W. E. Dietrich Jr., “On the ideal structure of C(X),” Transactions of the American Mathematical Society, vol. 152, pp. 61–77, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet